# SDR FDEA201702020366

- Difficulty date: February 2, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 30,058 hours, 16,259 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B114100000
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL 151QF DAMAGED AND  DELAMINATED.  FABRICATED A NEW FLOOR PANEL IAW SRZ-25-005.   MAJOR REPAIR.
